Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had Otomycosis. Treated with Augmentin DUO. Have acidity and mouth ulcers. Reason?

I had Otomycosis , which was treated with Augmentin DUO for 5 days and Clotrin ear drops.After 7 days the ear was cleaned with vaccum. Now that the external ear is a clear, a fluid is noticed behind the ear drum. Impedence test shows B-type C Please advise... Please note that I usually DONOT like to take antibiotics / steroids / strong drugs (unless very necessary) - I had antibiotics last week after March 2003. I usually get stomach loose, acidic and mouth ulcers .
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi sanjay,

A you told that the diagnosis for your condition is otomycosis, if this is sure and sugested by your doctor than it is a type of fungal infection and treament required in this condition is mainly antifungal drugs. The Augmentin DUO is typical antibacterial in nature and if bacterial ifection is not suspected than it is not required at all. The clotrin ear drop would be sufficient for the condition along with ear cleaning.
Now it is important to understant that you have to take some medication when required to treat you and if that is causing any side effect than you have to inform your prescribing doctor regaring that side effects, so that he/she can prescribe the appropriate medication to prevent the side effects also.

Thanks and take care.
Answered: Fri, 1 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor